# SDR C2XA01TY213

- Difficulty date: December 29, 2001
- Submitted: December 29, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 3,057 hours, 2,639 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: 14531342403
- Condition: Dented
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED 1-C INSPECTION THE APU FIRE EXTINGUISHER DISCHARGE TUBE WAS FOUND DENTED NEXT TO THE FITTING AT APU FIREWALL.  MAINTENANCE REMOVED AND REPLACED THE APU DISCHARGE TUBE IAW EMB 135AMM 20-10-03.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF THE 1-C INSPECTION.
